# SDR SWAA2024071288875

- Difficulty date: May 22, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-345451<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23272782; DUE DATE: 06-MAR-2024.;[02] CORRECTED STEP 1. TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23272782; DUE DATE: 06-MAR-25.;[03] TOOL USED IN STEP 4: RADIOMETER/PHOTOMETER KIT ; P/N: XRP-3000; S/N: 1859843; DUE DATE : 24/JUL/24;[04] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
